# SDR SWAA2019082636237

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,371 hours, 23,086 cycles
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 39353
- Part serial: 8902
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION,  ANTI SKID INOP LIGHT ILLUMINATED DURING TAKEOFF - STAYED ON FOR 2-3  MIN IN CLIMB THEN ILLUMINATED INTERMITTENTLY FOR ANOTHER 2-3 MIN THEN EXTINGUISHED FOR REMAINDER OF FLIGHT.   R&R RIGHT ALTERNATIVE AIR SPEED VALVE PER AMM.
